# SDR DALA2022100506487

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 69,557 hours, 32,454 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3264, AFTER ENGINE START AFT FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL LINGERING FOR A FEW MINUTES. CORRECTIVE ACTION: FOUND OIL CONTAMINATION IN APU INLET. PERFORMED AMDS W/C 2100-2003 FOR APU BURN AND ECS SYSTEM. NO TROUBLE FOUND. APU PUT ON MEL 49-40-01A. LP 9118940, 9118941
